# SDR HNAA2019011500014

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 33,916 hours, 29,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIS  907 33-51  0005890  12JAN19  RIC  CLOSE LT WING OVER WING EMERGENCY LIGHT DOES NOT ILLUMINATE. FACT  12JAN19  10:56  RIC
R/R LT OVER WING EMERGENCY LIGHT ASSY IN REF TO AMM 33-50-10-000/400-801-A. PERFORMED OPS CHECK NO ISSUES FOUND AT THIS TIME P/N ON LIGHT 30-2510-3 P/N OFF LIGHT 30-2510-3.
